skip to main content

DOE PAGESDOE PAGES

Title: Possible devil's staircase in the Kondo lattice CeSbSe

Authors:
; ; ; ; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
339SC0002613; SC0016568
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 96 Journal Issue: 1; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1371605

Chen, K. -W., Lai, Y., Chiu, Y. -C., Steven, S., Besara, T., Graf, D., Siegrist, T., Albrecht-Schmitt, T. E., Balicas, L., and Baumbach, R. E.. Possible devil's staircase in the Kondo lattice CeSbSe. United States: N. p., Web. doi:10.1103/PhysRevB.96.014421.
Chen, K. -W., Lai, Y., Chiu, Y. -C., Steven, S., Besara, T., Graf, D., Siegrist, T., Albrecht-Schmitt, T. E., Balicas, L., & Baumbach, R. E.. Possible devil's staircase in the Kondo lattice CeSbSe. United States. doi:10.1103/PhysRevB.96.014421.
Chen, K. -W., Lai, Y., Chiu, Y. -C., Steven, S., Besara, T., Graf, D., Siegrist, T., Albrecht-Schmitt, T. E., Balicas, L., and Baumbach, R. E.. 2017. "Possible devil's staircase in the Kondo lattice CeSbSe". United States. doi:10.1103/PhysRevB.96.014421.
@article{osti_1371605,
title = {Possible devil's staircase in the Kondo lattice CeSbSe},
author = {Chen, K. -W. and Lai, Y. and Chiu, Y. -C. and Steven, S. and Besara, T. and Graf, D. and Siegrist, T. and Albrecht-Schmitt, T. E. and Balicas, L. and Baumbach, R. E.},
abstractNote = {},
doi = {10.1103/PhysRevB.96.014421},
journal = {Physical Review B},
number = 1,
volume = 96,
place = {United States},
year = {2017},
month = {7}
}

Works referenced in this record:

Colloquium: Topological insulators
journal, November 2010

Topological Insulator Materials
journal, October 2013
  • Ando, Yoichi
  • Journal of the Physical Society of Japan, Vol. 82, Issue 10, Article No. 102001
  • DOI: 10.7566/JPSJ.82.102001

Topological Insulators in Three Dimensions
journal, March 2007

Resistance Minimum in Dilute Magnetic Alloys
journal, July 1964
  • Kondo, J.
  • Progress of Theoretical Physics, Vol. 32, Issue 1, p. 37-49
  • DOI: 10.1143/PTP.32.37